# SDR 2005FA0000662

- Difficulty date: April 23, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N725TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Engine: Garrtt TFE731*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Restricted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, 55 MIN INTO FLIGHT, DURING CRUISE AT FL350, NR1 ENGINE (ENG FUEL) ANNUNCIATOR ILLUMINATED.  LIGHT EXTINGUISHED WHEN POWER REDUCED BELOW 90 PERCENT N1.  REQUIRED FURTHER POWER REDUCTIONS TO FLIGHT IDLE TO KEEP LIGHT EXTINGUISHED.  DIVERTED FLIGHT, DISCREPANCY VERIFIED AT ARRIVAL.  REPLACED ENG FUEL FILTER AND PERFORMED PRECAUTIONARY DRAINING OF WING FUEL TANK SUMPS.  NO REPEAT OF FAULT AFTER 45 MINUTES OF EXTENDED GROUND RUNNING AT VARIOUS POWER SETTINGS.  REMOVED FILTER RETURNED TO MAINT FACILITY FOR FURTHER DETAILED INSP.  (K)
